# SDR SWIA200413297

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,652 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON INTERCOSTAL AT FS 484 LBL 27 IS CRACKED.   (FOUND DURING C-CHECK INSPECTION). REMOVED AND REPLACED CRACKED CLIP AT LBL 27 BS 484 IAW REO 601R-53-41-059.
